Top answers from doctors based on your search:
Is it safe to take Ibuprofen for headache while taking tramadol
A 19-year-old female asked:
44 years experience Internal Medicine
See doctor: You may now be starting to have drug withdrawal headaches from all the pain meds. Should be checked out.
A 23-year-old female asked:
35 years experience Neurology
Hemicrania: Diagnosis of headache type should lead to a specific headache therapy. Common migraine and cluster headaches respond to different therapies than hemic ... Read More
A 31-year-old female asked:
14 years experience Internal Medicine
Sounds like you need: To review this with your rheumatologist. You may have two separate issues st hand 1) being the management of your rheumatoid arthritis in general 2) ... Read More
A 24-year-old female asked:
51 years experience Rheumatology
See details: Have you seen a neurologist for a proper evaluation of the headaches? If not, do so. If you have, you need to have a frank discussion with that doctor ... Read More
A 40-year-old female asked:
35 years experience Clinical Psychology
No reported problems: Although it sounds safe - if you have a doctor you trust - you should check it out w/ them and let them know how it goes. That's a great way to be a t ... Read More
A 32-year-old female asked:
37 years experience Family Medicine
Addicting.: Where is the pain? Let us know and we can offer better advice. Tramadol is addicting, and affects motor and cognitive function, like any other opiat ... Read More
A 35-year-old male asked:
56 years experience Allergy and Immunology
Yes: Tramadol is not an NSAID like the others . Since swelling from NSAID is usually considered specific to that NSAID instead of all NSAIDs, it is interes ... Read More
A 26-year-old female asked:
34 years experience Internal Medicine
Yes: One can take both medications. They work in different ways as pain killers.
A female asked:
11 years experience Internal Medicine
Yes: yes they can be taken together
A male asked:
A Verified Doctor answered
Medicines: Please don't take any more medicines until you have discussed this with your doctor!
DO NOT DELAY!!!
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!